# SDR CHIAMJ017/09/002

- Difficulty date: August 22, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 10,875 hours
- Engine: Lyc AL5512
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 234HS5603
- Part serial: 0088V
- Condition: Restricted
- Location: Flight Contorl
- Part time: 1,553 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING (FLIGHT CONTROLS TRAVEL AND FLIGHT BOOST SYS CK) AS PART OF PRE-FLIGHT CHECKS (DESCRIBED IN FLIGHT MANUAL PART 1, SECTION 2 PAGE 2-11 ITEM 29 (A)) PILOTS NOTICED ABNORMAL RESISTANCE OF LONGITUDINAL CYCLIC CONTROL MOVEMENT.  AT THIS POINT ACFT WAS GROUNDED AND TURNED OVER TO MX.  UPON FURTHER INVESTIGATION AND TROUBLESHOOTING, MORE THAN NORMAL RESISTANCE WAS NOTED IN (OUTPUT TRUNNION) OF (PITCH AXES LWR DUAL BOOST ACTUATOR) (PN 234HS560-3, SN 0088V). THIS SITUATION WAS CAUSING ABNORMAL CYCLIC CONTROL MOVEMENT RESISTANCE FELT BY PILOTS FROM FLIGHT DECK.  DISCREPANT CONDITION WAS CORRECTED BY REPLACING MALFUNCTIONING ACTUATOR WITH A SERVICEABLE ONE, AND RETURNING THE ACFT TO SERVICE IAW CONTINUOUS AIRWORTHINESS MX PROGRAM.   PILOTS PERFORMED ALL POST MX OP CHECKS AND CONFIRMED CONDITION WAS CORRECTED.
